Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 120, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Oct 7, 2021, 9:29 AM CDT for Perry County, Tennessee. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2021, 9:29 AM CDT (14:29 UTC)
- Expired
- Oct 8, 2021, 5:48 AM CDT
- In force
- 20 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Perry County, TN
The radar
The Ft Campbell radar (KHPX), 111 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 12.42 ft at Oct 7, 2021, 8:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
964
WGUS84 KOHX 071429
FLSOHX
Flood Advisory
National Weather Service Nashville TN
929 AM CDT Thu Oct 7 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Buffalo River Near Lobelville affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
TNC135-080830-
/O.NEW.KOHX.FL.Y.0120.211007T1429Z-211009T0000Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
929 AM CDT Thu Oct 7 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Buffalo River Near Lobelville.
* From this morning to tomorrow evening.
* At 8:30 AM CDT Thursday the stage was 10.4 feet and rising.
* Action stage is 10.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to rise to a crest of 13.5 feet
tomorrow morning.
* Impact...At 14.0 feet, Gilmer Bridge Rd and Russell Creek Rd begin
to flood. Leeper Bottom and Qualls Bend Rd become flooded as well.
Water approaches portions of Highway 438 south of Lobelville near
Beardstown.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
FB2 follow-up statements
457
WGUS84 KOHX 080805
FLSOHX
Flood Advisory
National Weather Service Nashville TN
305 AM CDT Fri Oct 8 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Buffalo River Near Lobelville affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
TNC135-081400-
/O.EXT.KOHX.FL.Y.0120.000000T0000Z-211008T1400Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
305 AM CDT Fri Oct 8 2021
...The Flood Advisory is now in effect until late this morning...
The Flood Advisory continues for
the Buffalo River Near Lobelville.
* Until late this morning.
* At 2:30 AM CDT Friday the stage was 10.8 feet and falling.
* Action stage is 10.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to continue to fall this morning.
* Impact...At 10.0 feet, Water inundates low lying areas and
agricultural land along the river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
Adcock559
WGUS84 KOHX 081048
FLSOHX
Flood Advisory
National Weather Service Nashville TN
548 AM CDT Fri Oct 8 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Buffalo River Near Lobelville affecting Perry County.
TNC135-081200-
/O.CAN.KOHX.FL.Y.0120.000000T0000Z-211008T1048Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
548 AM CDT Fri Oct 8 2021
...The Flood Advisory for the Buffalo River Near Lobelville has been
cancelled...
The Flood Advisory is cancelled for
the Buffalo River Near Lobelville.
* At 5:30 AM CDT Friday the stage was 9.5 feet and falling.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to continue to fall this morning.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
AdcockWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Oct 7, 6:24 AM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Oct 7, 6:24 AM CDT, 3 hours 5 minutes before
Area Forecast Discussion National Weather Service Nashville TN 624 AM CDT Thu Oct 7 2021 .UPDATE... FOR 12Z AVIATION DISCUSSION. && .DISCUSSION... Patchy dense fog has formed especially across locations approaching TN/AL Border Region. Although extent of possible formation northward still in question, certainly not out of realm of possibilities, and for best potential geographical reference understanding, issued a Special Weather Statement(SPS) for locations around and west of I-65 Corridor through 07/14Z (9 AM CDT Today). As a result, tweaked several sets of hourly grids values and blended them with previously forecasted mid morning associated gridded values. Issued updated suite of forecast products to highlight patchy dense fog formation too. Remainder of forecast continues to be on track. && .AVIATION... 12Z TAF DISCUSSION. MVFR cigs continue across the area. Should begin to see improvements by 16Z at CKV, 20Z at BNA/MQY, and 22Z at CSV. Scattered showers/t'storms will be possible again this afternoon mainly along the Plateau so have included VCTS for CSV. Predominatly light, S/SW winds expected through the TAF period. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT this morning for Bedford-Coffee- Cumberland-Giles-Grundy-Lawrence-Marshall-Van Buren-Warren-Wayne. && DISCUSSION......JB Wright AVIATION........Adcock
Hazardous weather outlook, Oct 7, 9:08 AM CDT, 21 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 908 AM CDT Thu Oct 7 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-081415- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 908 AM CDT Thu Oct 7 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 08
In the hours before
Special weather statement, Oct 7, 4:20 AM CDT, 5 hours 9 minutes before
Special Weather Statement National Weather Service Nashville TN 420 AM CDT Thu Oct 7 2021 TNZ005>007-023>027-056>061-093>095-071400- Stewart-Montgomery-Robertson-Houston-Humphreys-Dickson-Cheatham- Davidson-Perry-Hickman-Lewis-Williamson-Maury-Marshall-Wayne- Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Clifton, Waynesboro, Lawrenceburg, and Pulaski 420 AM CDT Thu Oct 7 2021 ...Patchy Dense Fog Possible For Locations Around and West of I-65 Corridor Through The Early Morning Hours Today... Patchy dense fog has developed and will continue to develop for locations around and west of the I-65 Corridor through the early morning hours today. This will reduce visibility in some locations to less than one-quarter of a mile. Motorists should exercise caution while traveling on area roadways through these early morning hours. Leave plenty of distance between you and the vehicle in front of you, use low beam headlights, and give yourself extra time to reach your desired destination. Patchy dense fog should dissipate by around 9 AM CDT. JB Wright
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 7:04 PM CDT | Special Weather Statement | OHX | Rutherford | 41 min |
| Oct 6, 7:11 PM CDT | Areal Flood Advisory | OHX | Cumberland, Fentress, Pickett | 3 hr |
| Oct 6, 7:12 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman | 33 min |
| Oct 6, 7:14 PM CDT | Tornado Warning | OHX | Fentress | 31 min |
| Oct 6, 7:16 PM CDT | Areal Flood Advisory | OHX | Putnam, White | 3 hr |
| Oct 6, 7:22 PM CDT | Areal Flood Advisory | OHX | DeKalb, Warren, White | 3 hr |
| Oct 6, 7:32 PM CDT | Areal Flood Advisory | OHX | Humphreys, Perry | 3 hr |
| Oct 6, 7:44 PM CDT | Areal Flood Advisory | OHX | Bedford, Rutherford | 3 hr |
| Oct 6, 7:44 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 26 min |
| Oct 6, 7:48 PM CDT | Flash Flood Warning | OHX | Giles | 5 hr |
| Oct 6, 7:54 PM CDT | Special Weather Statement | OHX | Coffee | 51 min |
| Oct 6, 8:07 PM CDT | Areal Flood Advisory | OHX | Davidson, Maury, Williamson | 113 min |
| Oct 6, 8:17 PM CDT | Special Weather Statement | OHX | Humphreys | 28 min |
| Oct 6, 8:28 PM CDT | Areal Flood Advisory | OHX | Humphreys | 4 hr |
| Oct 6, 8:52 PM CDT | Flash Flood Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 3 hr |
| Oct 6, 8:56 PM CDT | Flash Flood Warning | OHX | Humphreys, Perry | 4 hr |
| Oct 6, 8:59 PM CDT | Flash Flood Warning | OHX | Perry, Wayne | 4 hr |
| Oct 6, 9:15 PM CDT | Areal Flood Advisory | OHX | Coffee, Grundy, Warren | 3 hr |
| Oct 6, 10:24 PM CDT | Flash Flood Warning | OHX | Bedford | 3 hr |
| Oct 6, 10:40 PM CDT | Areal Flood Advisory | OHX | Houston, Humphreys, Montgomery | 3 hr |
| Oct 6, 10:56 PM CDT | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Rutherford | 3 hr |
| Oct 6, 10:57 PM CDT | Special Weather Statement | OHX | Cannon | 33 min |
| Oct 6, 11:35 PM CDT | Areal Flood Advisory | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 3 hr |
| Oct 7, 12:24 AM CDT | Areal Flood Advisory | OHX | DeKalb, Jackson, Putnam, Smith, Trousdale, Wilson | 2 hr |
| Oct 7, 1:45 AM CDT | River Flood Advisory | OHX | Bedford | 8 hr |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.